# SDR 2002UALA00500

- Difficulty date: March 16, 2002
- Submitted: March 26, 2002
- Operation: Air carrier
- Aircraft: N587UA
- Make and model: Boeing 757222
- Aircraft serial: 26713
- Aircraft time: 29,716 hours, 10,303 cycles
- Engine: Pwa PW2037
- System (JASC): 2540 · Lavatories
- Part: Odor
- Condition: Detected
- Location: Lavatory
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ELECTRICAL SMELL COMING FROM BOTH AFT LAVS.
